# SDR REXA2020042800545

- Difficulty date: April 16, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 333 TO F.S. 349 STRINGER 21L IS CORRODED.
REMOVED & REPLACED INTERCOSTAL AT F.S. 333 TO F.S. 349 STR 21L IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. WVAC
